Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Feeling weak, unable to stand, no sense in legs and hands. Have headache, dizziness, vomiting and neck pain

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Hi ,

From yesterday i am feeling weakness suddenly.I am not able to stand properly like there is no sense in legs and hands.Also i am suffering headache and dizziness.while eating feel like vomitting.Also having a pain in left neck/shoulder.
Please let me know what r the possible reason for this and also cure.
Posted Fri, 20 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Shruti Rijhwani 43 minutes later
Brief Answer:

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to tell you that these features suggest the diagnosis of migraine . Considering young age and being female this appears to be most convincing.

Although the symptoms are vague . Cervical spondylosis also needs to be looked into.I will suggest you to see a physician for complete examination and evaluation . You can take paracetamol for pain relief and domperidone for vomiting . Take rest .

Wish you good health.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Feeling weak, unable to stand, no sense in legs and hands. Have headache, dizziness, vomiting and neck pain 3 days later
i had check my bp from my office clinic.and it was 130\ it normal or high?can it be the reason forabove mentioned symptoms?
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer:
For your age this is abnormal.

Detailed Answer:
Dear Madam,

Yes it is abnormal for a person of your age to have this blood pressure . I think you need to have a cardiac check up . It can be a reason for your symptoms .

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor